# SDR ABXA9700503

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041508
- Condition: Gouged
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD FLAP VANE HAS GOUGED SKINS.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
